How long should it take for the vaccine side effects to go away?

My 2 month old just had her shots 3 days ago (on Tuesday at around noon) and here we are and she just keeps screaming like shes in pain. she's fine during the day but about once a night, randomly, she'll just start crying and screaming. We've been giving her infants tylenol and it's working but I'd rather not give medicine if I don't have to. How long should it take for the after effects of the shots to wear off? Cause I'm also wondering if thats still what the problem is.

00
Moms Expertise
    4Tiffani
    It usually takes a couple of hours to a couple of days to wear off depending on how many shots they received and the babies body and how it takes to the shot. If the symptoms persist after a couple of days definitely see the doctor. It usually helps them to take some Tylenol before they go get the shot so when they get it it does not hurt as bad and I found with mine they weren't as crabby.
    1
    About Kelsee
    Born: Grand Prairie, Texas
    Current: Grand Prairie, Texas
    Birth: October 10
    On Moms.com since: Mar 16, 2014